OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3891

Title: Stating Infinity in Set/Hyperset Theory
Authors: Omodeo, Eugenio G.
Policriti, Alberto
Tomescu, Alexandru I.
Keywords: Satisfiability
Decision Algorithms
Infinity Axiom
Computable Set Theory
Non-Well-Founded Sets
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Citation: Eugenio G. Omodeo, Alberto Policriti, Alexandru I. Tomescu, "Stating Infinity in Set/Hyperset Theory", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 205-210.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: It is known that the Infinity Axiom can be expressed, even if the Axiom of Foundation is not assumed, in a logically simple form, by means of a formula involving only restricted universal quantifiers. Moreover, with Aczel's Anti-Foundation Axiom superseding von Neumann's Axiom of Foundation, a similar formula has recently emerged, which enjoys the additional property that it is satisfied only by (infinite) ill-founded sets. We give here new short proofs of both results.
URI: http://hdl.handle.net/10077/3891
ISSN: 0049-4704
MS Classification 2000: 03E30
03E70
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:

File Description SizeFormat
Omodeo Policriti Tomescu RendMat42.pdf196.07 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.